# SDR DALA2023032302208

- Difficulty date: March 17, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 104,274 hours, 14,968 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 FOUND AFT CARGO SHEAR TIE CORROSION AT STA1241, BETWEEN S-39L AND S-39R. CORRECTIVE ACTION: DAMAGE AREA REPAIRED PER B767-300 SRM51-40-02 (2674816)
